Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Why is there spotting and bleeding after implant birth control? Why is vision blurry?

HELLO DOCTOR WELL SEE I WENT TO GET A IMPLANT BIRTHCONTROL IAM HAVING IT FOR TO MONTH AND FOR DOSE TWO MONTHS IAM BLEEDING WITH MY NORMAL PERIOD AND AFTER THAT ONLY SPODING AND I HAVE THE PRESURE IN MY CHEST THAT I HAVE TO TAKE A DIP BREATH TO CASH UP AND WITH headaches , LIL BIT OF BULRY VISION SOME TIMES AND LIKE TIRED FOR MY ARMS SOME TIMES IS THE LEFT AND SOME TIMES IS THE RIGTH
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
An implant birth control is associated with irregular spotting during the cycle, mild headaches, body aches and fatigue as common side effect6s. These may persist for even upto 2-3 months. Please do not worry.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor